# SDR ASOA201201097

- Difficulty date: March 29, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 30,217 hours, 26,788 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

232EZ AFT PHOTOLUMINESCENT STRIP MISSING. INSTALLED NEW PHOTOLUMINESCENT STRIP IAW AMM 11-30-00-400-801.
